Alert archive / Tennessee / River Flood Advisories in 2012
River Flood Advisory 7, NWS Memphis, TN
NWS Memphis, TN issued this river flood advisory at Mar 9, 2012, 9:37 PM CST for Hardin County, Tennessee. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2012, 9:37 PM CST (03:37 UTC)
- Expired
- Mar 13, 2012, 6:05 PM CDT
- In force
- 4 days
- Issued by
- NWS Memphis, TN
County Hardin County, TN
The radar
The Columbus AFB radar (KGWX), 145 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tennessee River at Savannah (SAVT1).
- Action stage
- 365 ft
- Minor stage
- 370 ft
- Moderate stage
- 375 ft
- Major stage
- 388 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03593500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
965 WGUS84 KMEG 100337 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 937 PM CST FRI MAR 9 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A FLOOD ADVISORY FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT SAVANNAH AFFECTING HARDIN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED 900 AM SATURDAY OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC071-110337- /O.NEW.KMEG.FL.Y.0007.120310T0337Z-120314T0636Z/ /SAVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 937 PM CST FRI MAR 9 2012 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD ADVISORY FOR THE TENNESSEE RIVER AT SAVANNAH * FROM FRIDAY MARCH 09 UNTIL WEDNESDAY MARCH 14. * AT 09 PM FRIDAY THE STAGE WAS 363.4 FEET. * FLOOD STAGE IS 370.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 365.0 FEET SUNDAY MARCH 11. * AT 365.0 FEET...CORNSTALK ROAD GOING TO NIGHTINGALE LANE IS FLOODED AT CYPRESS POND SLOUGH. $$
8 follow-up statements
269 WGUS84 KMEG 101645 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 1045 AM CST SAT MAR 10 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... AT SAVANNAH AFFECTING HARDIN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC071-111645- /O.CON.KMEG.FL.Y.0007.000000T0000Z-120314T0636Z/ /SAVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1045 AM CST SAT MAR 10 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT SAVANNAH * UNTIL WEDNESDAY MARCH 14. * AT 10 AM SATURDAY THE STAGE WAS 363.4 FEET. * FLOOD STAGE IS 370.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 365.0 FEET SUNDAY MARCH 11. * AT 365.0 FEET...CORNSTALK ROAD GOING TO NIGHTINGALE LANE IS FLOODED AT CYPRESS POND SLOUGH. $$ MM
157 WGUS84 KMEG 110248 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 848 PM CST SAT MAR 10 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT SAVANNAH AFFECTING HARDIN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED SUNDAY MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC071-120248- /O.CON.KMEG.FL.Y.0007.000000T0000Z-120314T0636Z/ /SAVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 848 PM CST SAT MAR 10 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT SAVANNAH * UNTIL WEDNESDAY MARCH 14. * AT 08 PM SATURDAY THE STAGE WAS 364.3 FEET. * FLOOD STAGE IS 370.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 364.8 FEET SUNDAY MARCH 11. * AT 365.0 FEET...CORNSTALK ROAD GOING TO NIGHTINGALE LANE IS FLOODED AT CYPRESS POND SLOUGH. $$
746 WGUS84 KMEG 111517 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 1017 AM CDT SUN MAR 11 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT SAVANNAH AFFECTING HARDIN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR MONDAY. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC071-121517- /O.CON.KMEG.FL.Y.0007.000000T0000Z-120314T0636Z/ /SAVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1017 AM CDT SUN MAR 11 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT SAVANNAH * UNTIL WEDNESDAY MARCH 14. * AT 9 AM SUNDAY THE STAGE WAS 364.8 FEET. * FLOOD STAGE IS 370.0 FEET. * FORECAST...THE RIVER WILL LIKELY RISE A LITTLE HIGHER LATE TONIGHT AND MONDAY. * AT 365.0 FEET...CORNSTALK ROAD GOING TO NIGHTINGALE LANE IS FLOODED AT CYPRESS POND SLOUGH. $$ MM
707 WGUS84 KMEG 120234 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 934 PM CDT SUN MAR 11 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT SAVANNAH AFFECTING HARDIN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED MONDAY MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC071-130234- /O.CON.KMEG.FL.Y.0007.000000T0000Z-120314T0636Z/ /SAVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 934 PM CDT SUN MAR 11 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT SAVANNAH * UNTIL WEDNESDAY MARCH 14. * AT 09 PM SUNDAY THE STAGE WAS 364.9 FEET. * FLOOD STAGE IS 370.0 FEET. * FORECAST...THE RIVER WILL BE CLOSE TO 365.0 FEET MONDAY MARCH 12. * AT 365.0 FEET...CORNSTALK ROAD GOING TO NIGHTINGALE LANE IS FLOODED AT CYPRESS POND SLOUGH. $$
546 WGUS84 KMEG 121531 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 1031 AM CDT MON MAR 12 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... AT SAVANNAH AFFECTING HARDIN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC071-131531- /O.CON.KMEG.FL.Y.0007.000000T0000Z-120314T0636Z/ /SAVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1031 AM CDT MON MAR 12 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT SAVANNAH * UNTIL WEDNESDAY MARCH 14. * AT 9 AM MONDAY THE STAGE WAS 364.8 FEET. * FLOOD STAGE IS 370.0 FEET. * FORECAST...THE RIVER MAY RISE A BIT HIGHER TODAY THROUGH WEDNESDAY. * AT 365.0 FEET...CORNSTALK ROAD GOING TO NIGHTINGALE LANE IS FLOODED AT CYPRESS POND SLOUGH. $$
392 WGUS84 KMEG 130221 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 921 PM CDT MON MAR 12 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT SAVANNAH AFFECTING HARDIN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC071-140221- /O.EXT.KMEG.FL.Y.0007.000000T0000Z-120315T1800Z/ /SAVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 921 PM CDT MON MAR 12 2012 THE FLOOD ADVISORY IS EXTENDED FOR THE TENNESSEE RIVER AT SAVANNAH * UNTIL THURSDAY MARCH 15. * AT 8 PM MONDAY THE STAGE WAS 364.8 FEET. * FLOOD STAGE IS 370.0 FEET. * FORECAST...THE RIVER WILL REMAIN NEAR OR JUST ABOVE 365.0 FEET OVER THE NEXT COUPLE OF DAYS.. * AT 365.0 FEET...CORNSTALK ROAD GOING TO NIGHTINGALE LANE IS FLOODED AT CYPRESS POND SLOUGH. $$
210 WGUS84 KMEG 131429 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 929 AM CDT TUE MAR 13 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... AT SAVANNAH AFFECTING HARDIN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC071-141429- /O.CON.KMEG.FL.Y.0007.000000T0000Z-120315T1800Z/ /SAVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 929 AM CDT TUE MAR 13 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT SAVANNAH * UNTIL THURSDAY MARCH 15. * AT 8 AM TUESDAY THE STAGE WAS 364.7 FEET. * FLOOD STAGE IS 370.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 365.4 FEET LATER TODAY. * AT 365.0 FEET...CORNSTALK ROAD GOING TO NIGHTINGALE LANE IS FLOODED AT CYPRESS POND SLOUGH. $$
401 WGUS84 KMEG 132305 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 605 PM CDT TUE MAR 13 2012 ...THE FLOOD ADVISORY IS CANCELLED FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT SAVANNAH AFFECTING HARDIN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC071-132335- /O.CAN.KMEG.FL.Y.0007.000000T0000Z-120314T0200Z/ /SAVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 605 PM CDT TUE MAR 13 2012 THE FLOOD ADVISORY IS CANCELLED FOR THE TENNESSEE RIVER AT SAVANNAH * AT 5 PM TUESDAY THE STAGE WAS 364.6 FEET. * FLOOD STAGE IS 370.0 FEET. * FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE FALLING OVER THE NEXT FEW DAYS. $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 9, 8:46 PM CST, 51 minutes earlier.
Area forecast discussion, Mar 9, 8:46 PM CST, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 846 PM CST FRI MAR 9 2012 .UPDATE... CONDITIONS AT 8 PM WERE GENERALLY CLEAR...EXCEPT FOR A FEW HIGH CLOUDS OVER THE DELTA. TEMPERATURES HAVE FALLEN BACK TO THE UPPER 40S/LOWER 50S. GOING FORECAST LOOKS GOOD...ALTHOUGH TEMPERATURES ARE NOT FALLING AS QUICKLY AS EXPECTED. WILL MAKE A FEW MINOR ADJUSTMENTS TO THOSE GRIDS GIVEN CURRENT TRENDS. BORGHOFF && .PREV DISCUSSION... /ISSUED 349 PM CST FRI MAR 9 2012/ DISCUSSION... CURRENTLY IN THE MIDSOUTH...HIGH PRESSURE TO THE NORTH IS PROVIDING A DRY AND GUSTY NORTHEAST WIND UNDER A MAINLY CLEAR SKY. THE COLD FRONT FROM YESTERDAY HAS MOVED INTO THE GULF OF MEXICO. TONIGHT AND SATURDAY...THE HIGH WILL MOVE TO OUR EAST BUT CONTINUE TO INFLUENCE THE WEATHER. SKIES WILL BE MAINLY CLEAR AND THE AIRMASS WILL REMAIN DRY. WINDS WILL VEER MORE TO THE EAST THROUGH SATURDAY AFTERNOON. SATURDAY NIGHT THROUGH MONDAY...A WELL DEFINED UPPER LOW WILL TRACK NORTHEASTWARD ACROSS THE CENTRAL PLAINS SUNDAY. A WEAKER ASSOCIATED SURFACE LOW WILL ALSO TRACK WELL TO OUR NORTH AND ALLOW A COLD FRONT TO APPROACH FROM THE NORTHWEST SUNDAY NIGHT. THIS WILL INCREASE THE CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY AND SUNDAY NIGHT. HOWEVER...AS THE UPPER LOW TRACKS WELL TO THE NORTH SUNDAY NIGHT...RIDGING WILL CONTINUE OVER THE SOUTHEAST STATES WHICH WILL CAUSE THE FRONT TO STALL IN THE WESTERN HALF OF THE FORECAST AREA AND EVENTUALLY DISSIPATE MONDAY. THIS WILL ALLOW FOR A LINGERING BUT SMALLER CHANCE OF SHOWERS AND THUNDERSTORMS INTO EARLY NEXT WEEK. TUESDAY THROUGH FRIDAY...THE RIDGE OVER THE SOUTHEAST STATES WILL CAUSE THE SYNOPTIC PATTERN TO BECOME STAGNANT THROUGH THE PERIOD. TEMPERATURES WILL AVERAGE ABOVE NORMAL. A FEW WEAK SHORTWAVES WILL PROVIDE SMALL CHANCES OF SHOWERS AND THUNDERSTORMS...ESPECIALLY WEDNESDAY AND THURSDAY. SWC && .AVIATION... 00Z TAFS VFR TO PREVAIL THROUGH THE NEXT 24 HOURS AS DRY NORTHEAST WINDS PREVAIL. PWB && .PRELIMINARY POINT TEMPS/POPS... MEM 38 65 49 70 / 0 0 10 70 MKL 30 64 43 69 / 0 0 10 50 JBR 36 59 45 64 / 0 0 10 80 TUP 35 66 43 68 / 0 0 10 40 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 9, 3:18 AM CST, 18 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 318 AM CST FRI MAR 9 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-101130- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 318 AM CST FRI MAR 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. CDG
In the hours before
Local storm report, Mar 9, 6:34 PM CST, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
634 PM CST FRI MAR 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM TSTM WND GST 5 WSW CHARLESTON 33.98N 90.14W
03/08/2012 E90.00 MPH TALLAHATCHIE MS NWS STORM SURVEY
*** 2 INJ *** SIX MOBILE HOMES WERE SHIFTED OFF OF THEIR
FOUNDATIONS WITH SOME RECEIVING EXTENSIVE ROOF DAMAGE.
THERE WERE A FEW SNAPPED PINE TREES AS WELL. PATH LENGTH
1/2 MILE. MAX PATH WIDTH 200 YARDS.
0444 PM TSTM WND GST 4 E CHARLESTON 34.01N 89.99W
03/08/2012 E90.00 MPH TALLAHATCHIE MS NWS STORM SURVEY
A METAL GARAGE WAS EXTENSIVELY DAMAGED AT THE
INTERSECTION OF TATUM POND ROAD AND HIGHWAY 32. A COUPLE
OF MOBILE HOMES EXPERIENCED ROOF DAMAGE FURTHER DOWN
TATUM POND ROAD. SEVERAL TREES WERE SNAPPED AND UPROOTED.
PATH LENGTH 2 MILES. MAX PATH WIDTH 100 YARDS.
0445 PM TSTM WND GST TILLATOBA 33.98N 89.90W
03/08/2012 E100 MPH YALOBUSHA MS NWS STORM SURVEY
SIGNIFICANT DAMAGE WAS FIRST OBSERVED AT AN AUTOMOTIVE
REPAIR SHOP WHICH SUFFERED MAJOR METAL ROOF DAMAGE AND
WALL FAILURE ON THE REAR OF THE BUILDING. DAMAGE
CONTINUED FURTHER TO THE SOUTHEAST WHERE A HOME LOST A
MAJORITY OF ITS ROOF. FURTHER SOUTHEAST...ROOF DAMAGE WAS
OBSERVED TO A FEW MOBILE HOMES AND OUTBUILDINGS...WITH
ONE SMALL MOBILE HOME ROLLED ON ITS SIDE. PATH LENGTH 1
MILE. MAX WIDTH 1/3 MILE.
&&
BORGHOFFLocal storm report, Mar 9, 6:37 PM CST, 3 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
637 PM CST FRI MAR 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM FLASH FLOOD 2 N BONO 35.94N 90.80W
03/08/2012 CRAIGHEAD AR EMERGENCY MNGR
COUNTY ROAD 328 IS IMPASSIBLE.
0434 PM TSTM WND GST 5 WSW CHARLESTON 33.98N 90.14W
03/08/2012 E90.00 MPH TALLAHATCHIE MS NWS STORM SURVEY
*** 2 INJ *** SIX MOBILE HOMES WERE SHIFTED OFF OF THEIR
FOUNDATIONS WITH SOME RECEIVING EXTENSIVE ROOF DAMAGE.
THERE WERE A FEW SNAPPED PINE TREES AS WELL. PATH LENGTH
1/2 MILE. MAX PATH WIDTH 200 YARDS.
0444 PM TSTM WND GST 4 E CHARLESTON 34.01N 89.99W
03/08/2012 E90.00 MPH TALLAHATCHIE MS NWS STORM SURVEY
A METAL GARAGE WAS EXTENSIVELY DAMAGED AT THE
INTERSECTION OF TATUM POND ROAD AND HIGHWAY 32. A COUPLE
OF MOBILE HOMES EXPERIENCED ROOF DAMAGE FURTHER DOWN
TATUM POND ROAD. SEVERAL TREES WERE SNAPPED AND UPROOTED.
PATH LENGTH 2 MILES. MAX PATH WIDTH 100 YARDS.
0445 PM TSTM WND GST TILLATOBA 33.98N 89.90W
03/08/2012 E100 MPH YALOBUSHA MS NWS STORM SURVEY
SIGNIFICANT DAMAGE WAS FIRST OBSERVED AT AN AUTOMOTIVE
REPAIR SHOP WHICH SUFFERED MAJOR METAL ROOF DAMAGE AND
WALL FAILURE ON THE REAR OF THE BUILDING. DAMAGE
CONTINUED FURTHER TO THE SOUTHEAST WHERE A HOME LOST A
MAJORITY OF ITS ROOF. FURTHER SOUTHEAST...ROOF DAMAGE WAS
OBSERVED TO A FEW MOBILE HOMES AND OUTBUILDINGS...WITH
ONE SMALL MOBILE HOME ROLLED ON ITS SIDE. PATH LENGTH 1
MILE. MAX WIDTH 1/3 MILE.
0459 PM FLOOD 3 S LAKE CITY 35.78N 90.45W
03/08/2012 CRAIGHEAD AR FIRE DEPT/RESCUE
ROAD NEAR COUNTY ROAD 815 AND 816 WASHED AWAY.
0522 PM TSTM WND DMG BANNER 34.10N 89.40W
03/08/2012 CALHOUN MS EMERGENCY MNGR
TREES DOWN.
0523 PM TSTM WND DMG BRUCE 33.99N 89.34W
03/08/2012 CALHOUN MS EMERGENCY MNGR
TREES DOWN NORTH PART OF CALHOUN COUNTY IN THE BRUCE,
BANNER, AND SAREPTA AREAS. PSBL SMALL TORNADO.
0526 PM TSTM WND DMG TULA 34.23N 89.37W
03/08/2012 LAFAYETTE MS TRAINED SPOTTER
50-60 MPH WINDS. STRUCTURE DAMAGE CO RD 149.
0530 PM FLOOD CARUTHERSVILLE 36.18N 89.67W
03/08/2012 PEMISCOT MO EMERGENCY MNGR
HIGH WATER REPORTED OVER COUNTY ROAD 362. VEHICLE WAS
REPORTED STRANDED AND STALLED IN THE HIGH WATER. ROAD IS
BEING CLOSED AT THIS TIME.
0533 PM TSTM WND DMG SAREPTA 34.12N 89.29W
03/08/2012 CALHOUN MS EMERGENCY MNGR
TREES DOWN.
0602 PM TSTM WND DMG VAN VLEET 33.99N 88.90W
03/08/2012 CHICKASAW MS LAW ENFORCEMENT
NUMEROUS TREES DOWN ALONG HIGHWAY 32 IN VAN VLEET WITH
CARS STRIKING FALLEN TREES. NO INJURIES REPORTED AT THIS
TIME.
0616 PM TSTM WND DMG OKOLONA 34.01N 88.75W
03/08/2012 CHICKASAW MS LAW ENFORCEMENT
WIDESPREAD TREE DAMAGE WITH NUMEROUS TREES ACROSS HIGHWAY
32 IN OKOLONA. CARS STRUCK TREES FALLEN ACROSS THE
HIGHWAY...BUT THERE WERE NO INJURIES REPORTED AT THIS
TIME.
0618 PM TSTM WND DMG EVERGREEN 34.17N 88.52W
03/08/2012 ITAWAMBA MS LAW ENFORCEMENT
A TREE REPORTED DOWN ALONG NEW CHAPEL ROAD IN THE
EVERGREEN COMMUNITY OF ITAWAMBA COUNTY AS REPORTED BY THE
ITAWAMBA COUNTY SHERIFFS OFFICE.
0640 PM TSTM WND DMG 2 N AMORY 34.02N 88.48W
03/08/2012 MONROE MS EMERGENCY MNGR
TREES REPORTED DOWN TO THE NORTH OF AMORY IN MONROE
COUNTY AS REPORTED BY MONROE COUNTY EMA.
0657 PM TSTM WND DMG 1 SSW WISE GAP 33.88N 88.34W
03/08/2012 MONROE MS EMERGENCY MNGR
TREE DOWN ON HIGHWAY 8.
&&
BORGHOFFThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 11:27 AM CST | River Flood Advisory | MEG | Dyer, Lauderdale | 47 hr |
| Mar 10, 11:27 AM CST | River Flood Advisory | MEG | Lauderdale, Tipton | 47 hr |
Nearby
River Flood Advisories in Tennessee, 2012Every river flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.